# SDR ABXA20130724484

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 57,546 hours, 42,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING FL 260, LT FWD ENTRANCE DOOR MESSAGE ILLUMINATED. CHECKED IAW MM 52-11-00-6,  OPS CHECKED NORMAL AND DOOR WARNING SYS OPS IAW 52-71-00-5.  OPS CHECKED GOOD, ACFT WAS GROUNDED.
